# SDR SWAA2018053022271

- Difficulty date: May 24, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 49,300 hours, 28,996 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE GIRT OUT OF POSITON.  REPOSITIONED SLIDE PER MT.
